# SDR DL72S001004

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 58,954 hours, 43,875 cycles
- Engine: Pwa JT8D15
- Engine time: 56,254 hours, 50,306 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: JT8D15HHK
- Part serial: 686201
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 56,254 hours, 50,306 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE NR 2 ENG SHUTDOWN DUE OIL QTY WENT DOWN TO ZERO WITH DECREASING OIL QTY.  LOW OIL PRESS LIGHT ILLUM.  SHUTDOWN PER POM.  FOUND LEAK AT OIL CAP.  REPLACED SAME.
